• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Issues with orals and 19-NOR?

Tallandsmal

Member
Registered
Joined
Apr 6, 2017
Messages
140
He guys and girls. Since there is quite some wisdom available here I was hoping maybe someone can answer this. Since a while I seem to not be able to handle products like Tren, Deca, Orals, Superdrol injects and MENT. In the beginning I had no problems with them but since a couple of years, after a couple of weeks my stomach starts acting up. Blood in stool and everything so really unpleasant. Been to the doctors who said it was probably an infection of my intestines. It goes away after a couple of weeks not taking the product. Same for regular medication, was bitten by a dog a while ago, got meds and same problem after about a week.. Doc can't seem to figure it out so was wondering if anyone here has any experiences.

Solution now is to just no take any of the products ofcourse which I haven't for quite a long time.
 

b_cornelius

Well-known member
Kilo Klub Member
Registered
Joined
Jul 25, 2012
Messages
1,459
Stick with posing oils. Sounds like a serious issue.
 

Tallandsmal

Member
Registered
Joined
Apr 6, 2017
Messages
140
Stick with posing oils. Sounds like a serious issue.

Ye been doing that ever since I found out what caused the issues. Only Test, sometimes a little Bold or Mast as they do not give me issues. Just curious as to what it is, especially since doc can't seem to figure it out and I have it with "normal" oral meds as well. Would be a b*tch if I ever get something, need meds and crap out my intestines every time.
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
6,435
You need to see a Gastroenterologist.
 

jaxino

Active member
Registered
Newbies
Joined
Apr 17, 2015
Messages
387
I don't think that's an issue caused by aas... By yes, you need to go to a gastroenterologist and maybe do an MRI to abdomen and GI tract.... It seems like an infection... But only a specialist can help you...
 

Forum statistics

Total page views
511,151,569
Threads
125,430
Messages
2,443,989
Members
156,113
Latest member
Chad1979!
Top